# SDR SWAA2021021244765

- Difficulty date: January 20, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Retainer
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ELEVATOR PIN RETAINER ON THE ELEVATOR TAB CONTROL MECHANISM AT RT HORIZONTAL STABILIZER (1 EA) / REPLACED ELEVATOR PIN RETAINER ON THE ELEVATOR TAB CONTROL MECHANISM AT RT HORIZONTAL STABILIZER (1EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AIPC 31-34-09 NOTE E SHEET 004 REPLACED ELEVATOR P/N RETAINER DUE TO DAMAGE FOUND
